Volume 16, Issue 3
A Splitting Iteration Method for Double $X_0$-Breaking Bifurcation Points

Ruisong Ye

J. Comp. Math., 16 (1998), pp. 267-274.

Published online: 1998-06

Preview Full PDF 275 2960
Export citation
  • Abstract

A splitting iteration method is proposed to compute double $X_0$-breaking bifurcation points. The method will reduce the computational work and storage, it converges linearly with an adjustable speed. Numerical computation shows the effectiveness of splitting iteration method.

  • Keywords

Double $X_0$-breaking bifurcation point, splitting iteration method, extended system.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-267, author = {Ruisong Ye , }, title = {A Splitting Iteration Method for Double $X_0$-Breaking Bifurcation Points}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {3}, pages = {267--274}, abstract = {

A splitting iteration method is proposed to compute double $X_0$-breaking bifurcation points. The method will reduce the computational work and storage, it converges linearly with an adjustable speed. Numerical computation shows the effectiveness of splitting iteration method.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9158.html} }
TY - JOUR T1 - A Splitting Iteration Method for Double $X_0$-Breaking Bifurcation Points AU - Ruisong Ye , JO - Journal of Computational Mathematics VL - 3 SP - 267 EP - 274 PY - 1998 DA - 1998/06 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9158.html KW - Double $X_0$-breaking bifurcation point, splitting iteration method, extended system. AB -

A splitting iteration method is proposed to compute double $X_0$-breaking bifurcation points. The method will reduce the computational work and storage, it converges linearly with an adjustable speed. Numerical computation shows the effectiveness of splitting iteration method.

Ruisong Ye. (1970). A Splitting Iteration Method for Double $X_0$-Breaking Bifurcation Points. Journal of Computational Mathematics. 16 (3). 267-274. doi:
Copy to clipboard
The citation has been copied to your clipboard